Publications of L. Palagi

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2005, with author Palagi L., in the category ALL (or show them all):   (Items found: 3)


2005  [top]
  • Bomze I., Palagi L.: Quartic formulation of standard quadratic optimization, Journal of Global Optimization 32 (2), 181-205, 2005
  • Di Pillo G., Lucidi S., Palagi L.: Convergence to 2nd order stationary points of a primal-dual algorithm model for nonlinear programming, Mathematics of Operations Research 30 (4), 897-1015, 2005
  • Palagi L., Marco Sciandrone: On the convergence of a modified version of the SVMlight algorithm, Optimization Methods & Software 20, 315-332, 2005
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -